After being on celexa for 7 years I am starting to have internal tremors, almost daily . Somedays worse that others.. Does this mean that it's time to change meds or up my doesage from 20 mg to more? Right now I only have a family doctor who wasn't the one who put me on this.. Thanks for any help
I think that is quite a long time are you on Celexa. I think you should go to a doctor and not change dosages and especially the drug on your own cause severe withdrawal effect may occur. In so prolonged time you organism may develop a resistance to Celexa making the medication less effective
I take Celexa too, and have read up on the side effects. Tremors are a severe side effect of this medicine. You NEED to stop taking it immediately and go to the doctor. Get the medication changed. You may have to try a few different kinds to find the one that benefits you most. I did.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2010 • 1 answer
Posted 19 Aug 2013 • 1 answer
I was on celexa for 14 years. Doc thought it stopped working. Now on luvox. Would lexapro work 4 ocd
Posted 14 Jan 2015 • 2 answers
Posted 18 Sep 2015 • 3 answers
Posted 27 Oct 2016 • 1 answer